On probabilities in certain multivariate distributions: their dependence on correlations

Zbyněk Šidák

Aplikace matematiky (1973)

  • Volume: 18, Issue: 2, page 128-135
  • ISSN: 0862-7940

How to cite

top

Šidák, Zbyněk. "On probabilities in certain multivariate distributions: their dependence on correlations." Aplikace matematiky 18.2 (1973): 128-135. <http://eudml.org/doc/14800>.

@article{Šidák1973,
author = {Šidák, Zbyněk},
journal = {Aplikace matematiky},
language = {eng},
number = {2},
pages = {128-135},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On probabilities in certain multivariate distributions: their dependence on correlations},
url = {http://eudml.org/doc/14800},
volume = {18},
year = {1973},
}

TY - JOUR
AU - Šidák, Zbyněk
TI - On probabilities in certain multivariate distributions: their dependence on correlations
JO - Aplikace matematiky
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 18
IS - 2
SP - 128
EP - 135
LA - eng
UR - http://eudml.org/doc/14800
ER -

References

top
  1. T. W. Anderson, 10.1090/S0002-9939-1955-0069229-1, Proc. Amer. Math. Soc. 6 (1955), 170-176. (1955) Zbl0066.37402MR0069229DOI10.1090/S0002-9939-1955-0069229-1
  2. F. A. Haight, Handbook of the Poisson distribution, J. Wiley & Sons, 1967. (1967) Zbl0152.37706MR0208713
  3. P. Holgate, 10.1093/biomet/51.1-2.241, Biometrika 51 (1964), 241 - 245. (1964) Zbl0133.11802MR0172374DOI10.1093/biomet/51.1-2.241
  4. C. G. Khatri, 10.1214/aoms/1177698618, Ann. Math. Statist. 38 (1967), 1853 - 1867. (1967) Zbl0155.27103MR0220392DOI10.1214/aoms/1177698618
  5. C. G. Khatri, 10.1007/BF02506363, Ann. Inst. Statist. Math. 22 (1970), 451 - 458. (1970) Zbl0294.62013MR0283913DOI10.1007/BF02506363
  6. A. W. Marshall I. Olkin, 10.1080/01621459.1967.10482885, J. Amer. Statist. Assoc. 62 (1967), 30-44. (1967) Zbl0147.38106MR0215400DOI10.1080/01621459.1967.10482885
  7. Z. Šidák, Unequal numbers of observations in comparing several treatments with one control, (In Czech.) Apl. Mat. 7 (1962), 292-314. (1962) Zbl0122.14901
  8. Z. Šidák, 10.1214/aoms/1177693504, Ann. Math. Statist. 42 (1971), 169-175. (1971) Zbl0218.62063MR0278354DOI10.1214/aoms/1177693504
  9. Z. Šidák, A note on C. G. Khatri's and A. Scott's papers on multivariate normal distributions, Submitted to Ann. Inst. Statist. Math. Zbl0368.62029
  10. Z. Šidák, A chain of inequalities for some types of multivariate distributions, with nine special cases, Apl. Mat. 18 (1973), 110-118. (1973) Zbl0261.62042MR0315842

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.